Translator Disclaimer
March 2002 Theories with equational forking
Markus Junker, Ingo Kraus
J. Symbolic Logic 67(1): 326-340 (March 2002). DOI: 10.2178/jsl/1190150047

Abstract

We show that equational independence in the sense of Srour equals local non-forking. We then examine so-called almost equational theories where equational independence is a symmetric relation.

Citation

Download Citation

Markus Junker. Ingo Kraus. "Theories with equational forking." J. Symbolic Logic 67 (1) 326 - 340, March 2002. https://doi.org/10.2178/jsl/1190150047

Information

Published: March 2002
First available in Project Euclid: 18 September 2007

zbMATH: 1058.03033
MathSciNet: MR1889554
Digital Object Identifier: 10.2178/jsl/1190150047

Subjects:
Primary: 03C45

Rights: Copyright © 2002 Association for Symbolic Logic

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 1 • March 2002
Back to Top